-convergence of finite element Galerkin approximations for parabolic problems
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 13 (1979) no. 1, pp. 31-54
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1979__13_1_31_0,
author = {Nitsche, Joachim A.},
title = {$L_\infty $-convergence of finite element {Galerkin} approximations for parabolic problems},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {31--54},
year = {1979},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {13},
number = {1},
mrnumber = {527037},
zbl = {0401.65069},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1979__13_1_31_0/}
}
TY - JOUR AU - Nitsche, Joachim A. TI - $L_\infty $-convergence of finite element Galerkin approximations for parabolic problems JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1979 SP - 31 EP - 54 VL - 13 IS - 1 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1979__13_1_31_0/ LA - en ID - M2AN_1979__13_1_31_0 ER -
%0 Journal Article %A Nitsche, Joachim A. %T $L_\infty $-convergence of finite element Galerkin approximations for parabolic problems %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1979 %P 31-54 %V 13 %N 1 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1979__13_1_31_0/ %G en %F M2AN_1979__13_1_31_0
Nitsche, Joachim A. $L_\infty $-convergence of finite element Galerkin approximations for parabolic problems. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 13 (1979) no. 1, pp. 31-54. http://geodesic.mathdoc.fr/item/M2AN_1979__13_1_31_0/